Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Can excessive use of pain killers and antibiotics cause stomach pain and bowel irritability ?

hi doctor my husband is 40 years old is quite thin always been like that. he has just finished a course of cleocin for a gum/teeth infection. he was in severe pain so was also on endone. he was also on 2 panadol and 2 neurefon every 4 hours. for approximately 4-5 days.the endone was almost every 4 hours for the 3 days. the pain has since gone he is no longer on any medication but now has stomach pain constantly and a sore anus and feels like he has to do bowel movements all the time but only a small amount of runny bowel movements comes out. any ideas would be great. Thank you
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
consult surgeon and get check up soon.
clinical check up and investigations must to rule out any acute abdomen.
do not delay take your husband to doctor

Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor